# SDR UALA2010032901056

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 55,912 hours, 19,493 cycles
- Engine: Pwa PW2040
- Engine time: 60,311 hours, 20,991 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RT ENGINE SHUT DOWN ON ITS OWN.  PER DISCUSSION WITH F/O, ENGINE FLAMED OUT DURING EXTREMELY HEAVY SNOWSTORM ON TAXI IN.  DID NOT ATTEMPT TO RESTART, SINCE ALMOST TO GATE.  ACP'D QRC AND SECURED ENG.  AFTER AIRCRAFT LANDED AND WAS ON THE GROUND WAITING FOR A GATE TO OPEN UP DURING THE SNOW STORM, APPROX. 1 - 1.5 HOURS THE RIGHT ENGINE INGESTED SNOW AND SLUSH TO THE POINT THE ENGINE SHUT DOWN.  INSPECTED INLET AND EXHAUST.  NO DISCREPANCIES NOTED.  ACCOMPLISHED ENGINE START AND RAN UNDER DIFFERENT ELECTRICAL AND PNEUMATIC LOADS.  ALL INDICATIONS NORMAL.
